MAUDE Adverse Event Report: CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 386100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the console screen continues to freeze during iris placements.Additional information received stating that device screen freezes and went blank multiple times.
 
Additional Manufacturer Narrative
No service history was available for review because this is the first time this unit is returned to the site for service and evaluation.A failure analysis was performed, and no fault was found with the device.We are not able to determine the relationship between this device and the cause for the reported event.The device passed inspection, hipot testing, and functional visual testing.The reported failure is not able to be duplicated.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information is received, the investigation will be reopened and responded to accordingly.A corrective and preventative action (capa) is not applicable because the reported event could not be confirmed through the evaluation of the returned device.This complaint will be used for tracking and trending purposes.

Brand Name
CONSOLE FOR IRIS FEEDING TUBES
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key12396166
Report Number1282497-2021-10581
Device Sequence Number3581787
Product Code KNT
UDI-Device Identifier10884521164987
UDI-Public10884521164987
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number386100
Device Catalogue Number386100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown